# SDR DALA2020022631425

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1501229) CRACK ON CEILING SUPPORT STA 1661, 26 RBL AT AFT CARGO COMPARTMENT CEILING STRUCTURE. CORRECTIVE ACTION: REPAIRED PER ER/A 384483-14 MA REV D AND B757-200 SRM 51-40-02-0G PAR. 4B.
